# SDR CA080114002

- Difficulty date: January 11, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 45,940 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 342B030000AM
- Part serial: 01753
- Condition: Inoperative
- Location: Temp Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) NR 1 BLEED OVERHEAD SHOWED ON ECAM AIR ENG 1 BLD FAULT COMPLETED ECAM ACTION SHORTLY AFTERWARD AIR ENG 2 BLD FAULT COMPLETED ECAM. BOTH FAN AIR VALVES CHECKED IAW AMM 36-11-54-720-001 NFF. BOTH TCT`S REPLACED ( ENG 1 AND 2) IAW AMM 36-11-43. ENG RUNS CARRIED OUT PACKS OPERATED NORMAL. (TC NR 20080114002)
